# SDR SWAA2024120959526

- Difficulty date: November 13, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 51,098 hours, 31,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PLATE LOCATED UPPER EDGE RT SIDE AT COCKPIT DOOR POST 2024-714900<[01] REPLACED PLATE LOCATED UPPER EDGE RT SIDE AT COCKPIT DOOR POST IAW B737-700 SRM 51-10-02.;[02] COMPLETED
